# SDR FDEA201109214004

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113300000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS 2EA. BAD INSERTS, 2 CRACKS AT CUT OUT AND DELAMINATED CORNER AND 8"   EDGE DAMAGE FABRICATED REPLACEMENT FLOOR PANEL 131NG IAW DWG SRZ-25-005 REV.J. IDENTIFIED REPLACEMENT PANEL IAW GMM7-0-100.
